# SDR HEEA0010600

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 7690001802106
- Condition: Inoperative
- Location: Afcs
- Part time: 3,371 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS ACTUATOR INOPERATIVE.
